Shih-Chiano Wang. Ming-t' i yen-suan ti i hsi kung-li . Acta mathematica Sinica, vol. 2 no. 4 , pp. 267–274

Journal of Symbolic Logic 37 (1):185 (1972)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272586
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,461
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Kuo Hsüeh Ts Ung Lun T I Yao.Li Ming Wen Hua Shih Yeh Kung Ssu - 1988 - Li Ming Wen Hua Shih Yeh Kung Ssu.
Chung-Kuo Ming Tai Ssu Hsiang Shih.Chien Wang - 1994 - Jen Min Ch U Pan She.


Added to PP index

Total views
12 ( #693,353 of 2,286,456 )

Recent downloads (6 months)
2 ( #588,942 of 2,286,456 )

How can I increase my downloads?


My notes

Sign in to use this feature